# SDR SWAA2022081629983

- Difficulty date: July 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILINGE EDGE LOCATED ORSS 270 APPROX AT LT WING 2022-368363 / [01] REPLACED SUPPORT BRACKET TRAILINGE EDGE LOCATED ORSS 270 APPROX AT LT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV: -;[02] REPLACED SUPPORT BRACKET TRAILINGE EDGE LOCATED ORSS 270 APPROX AT LT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV: -. VERIFIED
